# SDR SWAA201710203

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5940974502
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Part time: 8,910 hours, 7,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNSHEDULED, NON ROUTINE CHECK, FOUND DELAMINATION ON UPPER SURFACE SKIN OF THE RIGHT SPOILER.
